A differential equation for multiple Bessel polynomials with raising and lowering operators
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 445-454
Published online May 1, 2011
Jin Ok Baek and Dong Won Lee
Kyungpook National University, Kyungpook National University
Abstract : In this paper, we first find a raising operator and a lowering operator for multiple Bessel polynomials and then give a differential equation having multiple Bessel polynomials as solutions. Thus the differential equations were found for all multiple orthogonal polynomials that are orthogonal with respect to the same type of classical weights introduced by Aptekarev et al.
Keywords : multiple orthogonal polynomials, Bessel polynomials, multiple Bessel polynomial, differential equation
MSC numbers : 33C45, 33C47, 34L05, 42C05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd